A female asked:
Disclaimer

had shot off cycle will i still get my period?

1 doctor answer
Dr. Cynthia Palabrica
33 years experience Obstetrics and Gynecology
Depo: Abnormal bleeding, bleeding every day,no bleeding at all or anything in between is a side effect of the depo. Each person taking depo also responds differently. The true answer is that when/if your period comes is really dependent on you.
Answered on Mar 15, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Lee Ann Roberts
41 years experience Gynecology
Usually: Although it is recommended to get the Depo-Provera shot within a few days of staring a period (at least for the initial one) or within 12 weeks of a p ... Read More
3
3 thanks
A 20-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Take the test: If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnan ... Read More
1
1 comment
A member asked:
Dr. John cuong Doan
18 years experience Family Medicine
You can still: ovulate, but without a bleed it is likely that you have ongoing hormonal cycle fluctuations despite the Depo provera (medroxyprogesterone) having "run ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month